# SDR SWAA2024120574009

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 54,214 hours, 32,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. TTG8Q00X7P8A; AFT CARGO FWD SCUFF PLATE.<[01] REMOVED AFT CARGO FWD SCUFF PLATE IN REF WITH AMM 53-11-02.;[02] INSTALLED AFT CARGO DOOR FWD SCUFF PLATE. DURING INSTALLATION; SCUFF PLATE CRACKED AGAIN. THIS ITEM WILL REMAIN ON TLD. REF TTG8Q00X7P8A.
